# SDR MWEA020031

- Difficulty date: January 7, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 3914025502N
- Condition: Cracked
- Location: Aft Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BEAM #3 END FITTING CRACKED, AFT SIDE OF DOOR.  --  REMOVED FITTING AND ANGLE SUPPORT BRACKET. LOCATED AND DEBURRED NEW FITTING AND ANGLE SUPPORT BRACKET.INSTALLED END FITTING AND ANGLE SUPPORT BRACKET.
